# SDR AALA20171120008

- Difficulty date: November 20, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 52,797 hours, 21,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5660U3
- Condition: Corroded
- Location: Bs 951-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION AT FLOOR BOARD SUPPORT STA 951-967 LEFT BUTTLINE 25. REPLACED FLOOR BOARD SUPPORT PER AARD 51-00-05 AND BOEING DRAWING #147A5660.
